A pulmonary artery pseudoaneurysm caused by concurrent chemoradiation therapy for lung cancer | Kim | Pakistan Journal of Medical Sciences
 

A pulmonary artery pseudoaneurysm caused by concurrent chemoradiation therapy for lung cancer

Jung Ho Kim, Sanghoon Han

Abstract


Pulmonary artery pseudoaneurysms are rarely associated with lung cancer, and to our knowledge, have never been reported as a complication of concurrent chemoradiation therapy for lung cancer. We here report on a 64-year-old man with stage IIIA lung cancer who achieved partial response with concurrent chemoradiation therapy. However, 11 weeks later, he presented with massive hemoptysis, and computed tomography revealed a pulmonary artery pseudoaneurysm. From the findings of this case, we conclude that a pulmonary artery pseudoaneurysm, although rare, warrants attention when concurrent chemoradiation therapy is performed for lung tumors adjacent to the pulmonary artery.

doi: http://dx.doi.org/10.12669/pjms.311.6001

How to cite this:Kim JH, Han SH. A pulmonary artery pseudoaneurysm caused by concurrent chemoradiation therapy for lung cancer. Pak J Med Sci 2015;31(1):220-222.   doi: http://dx.doi.org/10.12669/pjms.311.6001

This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/3.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Full Text: PDF

Refbacks

  • There are currently no refbacks.


kalsob-01_1303_01